# SDR AALA202403277354

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 62,132 hours, 26,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG13104
- Condition: Dislodged
- Location: L1 Door
- Part time: 27,961 hours, 12,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT OPENED 1L DOOR WHILE STRAP  AND SLIDE (GIRT BAR) WAS ARMED. SLIDE DROP FROM SLIDE CONTAINER. REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY. PER WC# 08L22125001.
